MAUDE Adverse Event Report: HARSORIA HEALTHCARE MCKESSON BRANDS; CATHETER, IV SFTY SLIDING STR BLU 22GX1"

HARSORIA HEALTHCARE MCKESSON BRANDS; CATHETER, IV SFTY SLIDING STR BLU 22GX1"
Catalog Number 200-IVS221
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unspecified Vascular Problem (4441)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that a patient was administered the iv catheter, but upon removal, it was discovered that the end plastic catheter sheath had detached from the hub.It was confirmed that the catheter remained lodged in the patient's arm.Vascular surgical intervention was required to remove it.
 
Additional Manufacturer Narrative
Based on the product sample received from the reported incident, it has been confirmed that the item did not originate from the supplier initially identified.The correct manufacturer has been subsequently identified and notified.The correct manufacturer is the importer of the product.

Brand Name
MCKESSON BRANDS
Common Device Name
CATHETER, IV SFTY SLIDING STR BLU 22GX1"
Manufacturer (Section D)
HARSORIA HEALTHCARE
110-111 phase iv
udyog vihar sector 18
gurugram, haryana 12201 5
IN  122015
MDR Report Key22229406
Report Number1451040-2025-00043
Device Sequence Number15671193
Product Code QOI
UDI-Device Identifier10612479267548
UDI-Public10612479267548
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
Report Date (Section F) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-IVS221
Device Lot Number99818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/10/2025
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/22/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA07/22/2025